Information Journal Paper
APA:
CopyMOKHTARY, PAYAM. (2020). High-Order Jacobi Collocation Method for the Single Term Nonlinear Fractional Differential Equations. MATHEMATICAL RESEARCHES, 5(2 ), 205-220. SID. https://sid.ir/paper/381078/en
Vancouver:
CopyMOKHTARY PAYAM. High-Order Jacobi Collocation Method for the Single Term Nonlinear Fractional Differential Equations. MATHEMATICAL RESEARCHES[Internet]. 2020;5(2 ):205-220. Available from: https://sid.ir/paper/381078/en
IEEE:
CopyPAYAM MOKHTARY, “High-Order Jacobi Collocation Method for the Single Term Nonlinear Fractional Differential Equations,” MATHEMATICAL RESEARCHES, vol. 5, no. 2 , pp. 205–220, 2020, [Online]. Available: https://sid.ir/paper/381078/en